# SDR YENA2024043000677

- Difficulty date: April 28, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N961JT
- Make and model: Airbus A321-231
- Aircraft serial: 06930
- Aircraft time: 34,835 hours, 6,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 902525
- Condition: No Test
- Location: Emergency Lights
- Part time: 7,294 hours, 1,393 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#416, SFO-JFK. 'REF WO 1328604 BATTERY CAPACITY TEST; REMOVED AND REPLACED EPSU BATTERY IAW AMM 33-51-38. OPS CHECK GOOD.'
